# SDR DALA2022031501686

- Difficulty date: February 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 73,479 hours, 9,687 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FAP MESSAGE SLIDE ICE PROTECTION 3L/3R AND 4L/4R. CORRECTIVE ACTION: VERIFIED NO FAP MESSAGES RELATED TO SLIDE ICE PROTECTION. CYCLED POWER TO IPCU (100DW). C/W GROUND SCAN OF CIDS REF A330 AMM 30-71. NO CLASS 1 FAULTS REMAIN. (8282640)
